# SDR VNAA2014040500003

- Difficulty date: April 5, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 23,636 hours, 23,341 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Inbd Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BIRD STRIKE ON RT WING. MAINTENANCE PERFORMED BIRD STRIKE INSPECTION IAW AMM, FOUND RT INBD SLAT SKIN PANEL DENTED AND DETERMINED DAMAGE TO BE WITHIN LIMITS IAW SRM.  ACFT RELEASED FOR SERVICE.
